RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 1, Pages 69–78 (Mi mz6994)  

Existence of discontinuous solutions for simplest semidefinite problems of variational calculus

V. N. Koshelev, S. F. Morozov

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: An existence theorem is proved for discontinuous solutions of a semidefinite quasiregular variational problem concerned with determining $\inf J[y]$, in which the expression under the integral sign is of a special form.

Full text: PDF file (729 kB)

English version:
Mathematical Notes, 1970, 7:1, 42–47

Bibliographic databases:

UDC: 519.3
Received: 08.08.1968

Citation: V. N. Koshelev, S. F. Morozov, “Existence of discontinuous solutions for simplest semidefinite problems of variational calculus”, Mat. Zametki, 7:1 (1970), 69–78; Math. Notes, 7:1 (1970), 42–47

Citation in format AMSBIB
\Bibitem{KosMor70}
\by V.~N.~Koshelev, S.~F.~Morozov
\paper Existence of discontinuous solutions for simplest semidefinite problems of variational calculus
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 1
\pages 69--78
\mathnet{http://mi.mathnet.ru/mz6994}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=257843}
\zmath{https://zbmath.org/?q=an:0204.42502|0198.14801}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 1
\pages 42--47
\crossref{https://doi.org/10.1007/BF01093340}


Linking options:
  • http://mi.mathnet.ru/eng/mz6994
  • http://mi.mathnet.ru/eng/mz/v7/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:103
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020